Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    mrpower is offline Junior Member
    Join Date
    Apr 2005
    Location
    Indiana
    Posts
    119

    Bloodd work done, Test still low! any advice?

    I just completed another pct and still am having side effects from my last cycle. Went to the DR and we did another blood test, My testosterone level is still very low it's 102 on a scale of 200-800 and it should be at 4-500 for my age group. I have been using ZMA, and 6OXO. Any other suggestions? My DR wants me to go on Hormone replacement therapy but that goes against my "Off time" Plus i'm the first "gear using" patient he has ever had! Are My side effects are still continuing because of my low test levels? Thanks!

  2. #2
    spud's Avatar
    spud is offline Junior Member
    Join Date
    Dec 2004
    Posts
    118
    Did you use clomid and or nolva in your PCT?

  3. #3
    mrpower is offline Junior Member
    Join Date
    Apr 2005
    Location
    Indiana
    Posts
    119
    Yes I used Clomid 100mg per day for the first week and 50mg a day for two more weeks, 21 days total. I didn't use any Nolva

  4. #4
    dirtdawg's Avatar
    dirtdawg is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    SoCal
    Posts
    2,327
    hrt isnt a bad idea, does the dr know you used aas?

  5. #5
    dirtdawg's Avatar
    dirtdawg is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    SoCal
    Posts
    2,327
    are you in your mid thirties? if you are i would definetly look into hrt

  6. #6
    mrpower is offline Junior Member
    Join Date
    Apr 2005
    Location
    Indiana
    Posts
    119
    Yes my DR knows about my "gear" use I was totally up front with him, I will be 38 yrs old tomorrow! What about my side effects I'm still experiencing? Thanks again for your help!!

  7. #7
    toc67guru is offline Associate Member
    Join Date
    Apr 2004
    Posts
    430
    check your private messages mrpower.

  8. #8
    BigBoy10019's Avatar
    BigBoy10019 is offline Junior Member
    Join Date
    Dec 2003
    Posts
    105
    I had the same result as u did, even 8 month after (my last cycle was august 2004). I am in a hrt to see how it goes. Let me know what u find out !

  9. #9
    dirtdawg's Avatar
    dirtdawg is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    SoCal
    Posts
    2,327
    Quote Originally Posted by mrpower
    Yes my DR knows about my "gear" use I was totally up front with him, I will be 38 yrs old tomorrow! What about my side effects I'm still experiencing? Thanks again for your help!!

    send a pm to johnnyb or bask8kase, they are both on HRT, they can help you alot more than me

  10. #10
    mrpower is offline Junior Member
    Join Date
    Apr 2005
    Location
    Indiana
    Posts
    119
    Thanks for all of your help!!

  11. #11
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    Could I ask what was your last cycle? Do you have any idea why you haven't been able to recover? Have you tried HCG followed by another term of Clomid?

  12. #12
    spud's Avatar
    spud is offline Junior Member
    Join Date
    Dec 2004
    Posts
    118
    Quote Originally Posted by johnsomebody
    Could I ask what was your last cycle? Do you have any idea why you haven't been able to recover? Have you tried HCG followed by another term of Clomid?
    yeah, and are your nuts full sized?

  13. #13
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    Oh, this guy was on gear for ten months solid, from his other thread. No wonder hes having trouble recuperating! I sure wouldn't go on HRT in that situation -that will only make what should be a temporary situation permanent. You were on long, it'll take long to recover. Like I said, you should look at another round of PCT, including HCG and going much longer on the Clomid.

  14. #14
    Aboot's Avatar
    Aboot is offline Banned
    Join Date
    Apr 2004
    Location
    Not a well known name.
    Posts
    1,793
    Quote Originally Posted by johnsomebody
    Like I said, you should look at another round of PCT, including HCG and going much longer on the Clomid.

    Yeah, 21 days of clomid (while tapering it) after a 10 month cycle is nothing near sufficient in my opinion.

  15. #15
    mrpower is offline Junior Member
    Join Date
    Apr 2005
    Location
    Indiana
    Posts
    119
    Yes I was on for over 10 months straight (and I knew better) But i did well in a few contests and decided to hit a few more so I stayed on. I used sustanon and deca low doses 250 sus per week and 200mg of deca per week, 6 weeks out from my contests July aug and oct, I would use 200 mg of winny per week. In the past I would only use clomid for 2 weeks and I always bounced back quick, but not this time. I am using hcg right now and I will follow that up with clomid, I'm starting to feel better but still no sex drive, I'm also using zma before bed and dhea to help bring back my normal levels. I agree hrt would be permanent. What I failed to realize was that even in low doses sustanon shuts down the system, and I though that like in the past I would bounce back because I was on a low dose, let me tell you what I have been through in the last 4 months, the past two especially when it hit me hard has been Hell!! Thanks!!

  16. #16
    Aboot's Avatar
    Aboot is offline Banned
    Join Date
    Apr 2004
    Location
    Not a well known name.
    Posts
    1,793
    Sounds like you are doing all you can with the HCG and then clomid. Not much else you can do other than to tough it out and wait and see. Just make sure to continue to visit your doctor and get checked. Keep us updated.

  17. #17
    johnsomebody's Avatar
    johnsomebody is offline Senior Member
    Join Date
    May 2002
    Location
    Arizona
    Posts
    1,428
    Yeah, good luck bro. I'd suggest to use Nolva with the Clomid like Pheedno suggests in the PCT suggestion. Clomid can be hard on your vision so since you're planning on being in it for a while be careful. If you have visual side effects after a few weeks you could drop the Clomid and stay on the Nolva & Ldex. Good luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •